Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The category of cofinal types. II


Author: J. R. Isbell
Journal: Trans. Amer. Math. Soc. 116 (1965), 394-416
MSC: Primary 04.99; Secondary 06.99
DOI: https://doi.org/10.1090/S0002-9947-1965-0201316-8
MathSciNet review: 0201316
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04.99, 06.99

Retrieve articles in all journals with MSC: 04.99, 06.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0201316-8
Article copyright: © Copyright 1965 American Mathematical Society